Smooth backfitting in generalized additive models

Yu, Kyusang ; Park, Byeong U. ; Mammen, Enno

Document Type: Article
Year of publication: 2008
The title of a journal, publication series: The Annals of Statistics
Volume: 36
Issue number: 1
Page range: 228-260
Place of publication: Cleveland, Ohio [u.a.]
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item